RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 17, Issue 2  


Limit theorems for sums of independent random variables with values in Hilbert space
V. M. Kruglov
209
On infinite order systems of stochastic differential equations arising in the theory of optimal non-linear filtering
B. L. Rozovskii, A. N. Shiryaev
228
The structure of random graphs $\mathscr G_m (x\mid h)$
V. E. Stepanov
238
Asymptotic formulas for the probability of $k$-connectedness of random graphs
A. K. Kel'mans
253
A representation of random matrices in orispherical coordinates and its application to telegraph equations
V. N. Tutubalin
266
Some problems concerning stability under small stochastic perturbations
A. D. Venttsel', M. I. Freidlin
281
A condition of degeneracy of a bounded branching process with continuous time
A. M. Zubkov
296
On centain properties of continuous stochastic approximation procedures
M. B. Nevel'son
310
On probabilities of large deviations for sums of independent random variables
L. V. Osipov
320

Short Communications
The distribution of the first hit for stable and asymptotically stable walks on an interval
B. A. Rogozin
342
A new test for testing nearness to BTL-system in the method of pairwise comparisons
A. M. Gluskin
349
On the distribution of the linear rank of a random matrix
I. N. Kovalenko
354
Some statistical problems for quantum fields
A. S. Kholevo
360
A Martin compact with a non-negligible irregular boundary point
M. G. Shur
366
A category theorem in ergodic theory
S. Natarajan
370
On testing the symmetry of distribution
A. I. Orlov
372
A non-parametric estimate of a probability density function
V. D. Konakov
377
A generalization of an ergodic theorem of Hopf
A. A. Tempel'man
380

Summary of Lectures Given at the Sessions of the Seminar on Probability Theory and Mathematical Statistics in the Mathematical Institute of the Academy of Sciences of the USSR
384

News of Scientific Life
Scientific News and Presentation of the A. A. Markov Prize
391

Letters to the Editor
Addendum: On Ito's Stochastic Integral Equations
N. V. Krylov
392

Reviews and Bibliography
Review and Bibliography
E. B. Dynkin
394

New Books
New Books
T. B. Yarina
396
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019